CHILDREN'S TYLENOL PLUS MULTI-SYMPTOM COLD OTC
Generic Name and Formulations:
Acetaminophen 160mg, chlorpheniramine maleate 1mg, dextromethorphan HBr 5mg, phenylephrine HCl 2.5mg; per 5mL; susp; grape flavor.
McNeil Consumer Healthcare
Indications for CHILDREN'S TYLENOL PLUS MULTI-SYMPTOM COLD:
Nasal congestion, rhinorrhea, sore throat, cough, headache, fever, minor aches and pains.
<4yrs (<36lbs): do not use. 4–5yrs (36lbs–47lbs): not recommended. 6–11yrs (48–95lbs): 10mL every 4 hours as needed; max 5 doses/24 hours.
Children <4yrs (<36lbs). During or within 14 days of MAOIs. Concomitant other acetaminophen products. For use as a sedative hypnotic.
Hepatic dysfunction. Cardiovascular disease. Hypertension. Thyroid disease. Glaucoma. GI or GU obstruction. Diabetes. Asthma. Lower respiratory disorders.
Analgesic + antihistamine + antitussive + sympathomimetic.
See Contraindications. Hypertensive crisis with MAOIs. β-blockers may increase pressor effects of sympathomimetics. Antihypertensives antagonized. Increased CNS effects with other CNS depressants.
Drowsiness, anticholinergic effects, nervousness, dizziness, insomnia, excitability, hepatotoxicity (overdosage).